# SDR AWXA0002164

- Difficulty date: August 15, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 62,403 hours, 24,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N3030
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT CRACKED AT FASTENER HOLE, LWR SURFACE STA 595.  CUT OUT DAMAGE PER SRM 51-70-13 FIG 1.  FABBED DOUBLERS & SLIMS IAW SRM 52-43-13 FIG 1.  INSTALLED REPAIR PARTS PER SRM 51-40-02.
